| Model Number |
3245 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
12/27/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Additional components potentially involved in the event include: common device name: quattrode lead, model: 3163, udi: (b)(4), serial: (b)(6), batch: 4907511.
Event or Problem Description
It was reported the patient experienced inadequate stimulation with their scs system and discomfort at the ipg site.Surgical intervention may be pending to address the issue.Note : it is unknown which lead is related to this issue.
Event or Problem Description
Additional information was received wherein the scs system was explanted.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.